Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Toddler with recurring loose motions after feeding milk, had taken Taximo for earlier episode. What is the cause?

Hi, my son is 21 months old , he had loose motion:watery stools a week before, had treated him with Taximo for 3 days his watery stools stopped , now he has developed to go to stools for 4 times a day, now doctor told me to stop milk and milk related food, i did that for a day , today i gave him 100gm to milk he has started loose motion again, what to do now?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
This is probably a viral diarrhea, mild lactose intolerance or a drug induced diarrhea,
Avoid further antibiotics, get a stool routine examination done, give him a probiotic (like sporolac, etc. that are available without prescription) and avoid milk though you may try dahi/ buttermilk in this situation,
Should get better very soon :)
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor